# SDR N921RM81664

- Difficulty date: October 26, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 69,652 hours, 23,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1400
- Part time: 69,652 hours, 23,898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"D" PIT DOOR DAMAGED FORWARD UPPER SKIN AT CORNER.  APPROX .375 INCH CRACK RADIATED FROM EDGE OF FUSELAGE SKIN IN DOOR RADIUS AND TERMINATED AT FIRST FASTENER.
